# SDR UIEA2021011300042

- Difficulty date: January 12, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,044 hours, 18,439 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE ILLUMINATED.  PERFORMED BITE TEST ON NR 2 CABIN PRESSURE CONTROLLER.  NO DEFECTS OR FAULTS NOTED.  MESSAGE CLEARED, IAW AMM 21-31-00.
